# SDR COMA0160315

- Difficulty date: March 2, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 3,410 hours, 3,110 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1051A
- Condition: Malfunctioned
- Location: Rt Flap
- Part time: 3,410 hours, 3,111 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED THE RT FLAP BPSU.
